# SDR QXEA2009061800457

- Difficulty date: June 14, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 14,831 hours, 14,655 cycles
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Condition: Defective
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEA - SLIGHT VIBRATION IN CAPT CONTROL YOKE ON TAKEOFF.  GOES AWAY AT 145KTS.  COULD NOT DUPLICATE AT ALTITUDE OR ON LANDING.  PERFORMED TWO SIMULATED TAKEOFFS AT ALTITUDE.  FERRIED TO PDX FOR REPAIRS.  JACKED LT AND RT MAIN LANDING GEAR AXELS, INSPECTED ALL FOUR MAIN TIRE ASSEMBLIES AND BRAKES FOR ANY BINDING OR DEFECTS, NONE NOTED.  INSPECTED MAIN LANDING GEAR DOORS, FAIRINGS AND STRUT ASSEMBLIES FOR DEFECTS, NONE NOTED.  RT INBOARD AND LT OUTBOARD SPOILER TOGGLE LINKS REPLACED AND LT ELEVATOR OUTER MIDDLE BEARING AND RT INBOARD AND OUTBOARD MIDDLE BEARINGS REPLACED.  CHECK FLIGHT GOOD.  RETURNED TO SERVICE.
